Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013 (2013), Article ID 942309, 13 pages.
Almost Periodic Solutions for Neutral-Type BAM Neural Networks with Delays on Time Scales
Using the existence of the exponential dichotomy of linear dynamic equations on time scales, a fixed point theorem and the theory of calculus on time scales, we obtain some sufficient conditions for the existence and exponential stability of almost periodic solutions for a class of neutral-type BAM neural networks with delays on time scales. Finally, a numerical example illustrates the feasibility of our results and also shows that the continuous-time neural network and its discrete-time analogue have the same dynamical behaviors. The results of this paper are completely new even if the time scale or and complementary to the previously known results.
J. Appl. Math., Volume 2013 (2013), Article ID 942309, 13 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Li, Yongkun; Yang, Li. Almost Periodic Solutions for Neutral-Type BAM Neural Networks with Delays on Time Scales. J. Appl. Math. 2013 (2013), Article ID 942309, 13 pages. doi:10.1155/2013/942309. https://projecteuclid.org/euclid.jam/1394808048